MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS, INC. 1818910 PINNACLE 100 HA ACET CUP 52MM; PINNACLE HIP SYSTEM : HIP METAL ACETABULAR CUPS

DEPUY ORTHOPAEDICS, INC. 1818910 PINNACLE 100 HA ACET CUP 52MM; PINNACLE HIP SYSTEM : HIP METAL ACETABULAR CUPS
Catalog Number 121711052
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code Pain (1994)
Date of Event 04/10/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.Concomitant med products: pinn mar neut (b)(4); 121928052.
 
Event or Problem Description
Event or product problem outcome luxation of a pinnacle liner out of the pinnacle shell.The patient had bended forward, felt something gliding and heard a kind of crack.This had happened before only this time there was a lot of pain and the feeling that something was terribly wrong.Describe the 'damage' or 'other' outcome revision surgery was necessary, surgeon replaced the pinnacle system by a system of the describe event patient fell from her bicycle on her right hip and felt pain in her left hip.Competitor- patient information: (b)(6), birth date (b)(6); (b)(6), gender female ; (b)(6), weight (b)(6); (b)(6), height 1.74 meter; date the event, if different from date of procedure/surgery: primary surgery: (b)(6) 2010; revision surgery:(b)(6) 2018.
 
Additional Manufacturer Narrative
Product complaint #: (b)(4).Investigation summary: no device associated with this report was received for examination.Depuy considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.If information is obtained that was not available for the initial medwatch , a follow-up medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
PINNACLE 100 HA ACET CUP 52MM
Common Device Name
PINNACLE HIP SYSTEM : HIP METAL ACETABULAR CUPS
Manufacturer (Section D)
DEPUY ORTHOPAEDICS, INC. 1818910
700 orthopaedic drive
warsaw IN 46582 0988
MDR Report Key7726301
Report Number1818910-2018-65343
Device Sequence Number996005
Product Code LPH
UDI-Device Identifier10603295009061
UDI-Public10603295009061
Combination Product (Y/N)N
Initial Reporter CountryNL
PMA/510(K) Number
K031495
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2010
Device Explanted Year2018
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/27/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number121711052
Device Lot NumberES8JC1000
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 06/27/2018
Supplement Date Received by Manufacturer10/02/2018
Initial Report FDA Received Date07/27/2018
Supplement Report FDA Received Date10/16/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age68 YR
Patient Weight89